# SDR DL738101198

- Difficulty date: May 5, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 33,187 hours, 13,879 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHTS INOP AT ROW 11R.  REPLACED WIRE TO LIGHT, OPS CHECK GOOD.
